MAUDE Adverse Event Report: CODMAN & SHURTLEFF, INC. MICROSENSOR VENTRICULAR CATHETER KIT; DEVICE, INTRACRANIAL PRESSURE MONITORING

CODMAN & SHURTLEFF, INC. MICROSENSOR VENTRICULAR CATHETER KIT; DEVICE, INTRACRANIAL PRESSURE MONITORING
Model Number 82-6653
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It has been reported that the device will be returned for evaluation.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
As reported by the affiliate, during pre-use testing prior to use on the patient, a microsensor registered no data after being connected to an icp monitor.Monitoring was discontinued.There were no reports of delays or patient harm.
 
Additional Manufacturer Narrative
The device has been returned for evaluation.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The component was returned for evaluation.It was found that the sensor diaphragm was broken (a depressed square was observed).Due to the condition of the device as it was returned, no functional testing was possible.A review of manufacturing records for both the component and finished good found no discrepancies.The supplier was able to confirm that there was an issue with the device; however, due to the condition of the device, the specific failure was not able to be confirmed.Trends will be monitored for this or similar complaints.At present, we consider this complaint to be closed.

Brand Name
MICROSENSOR VENTRICULAR CATHETER KIT
Common Device Name
DEVICE, INTRACRANIAL PRESSURE MONITORING
Manufacturer (Section D)
CODMAN & SHURTLEFF, INC.
325 paramount drive
raynham 02767
MDR Report Key7719856
Report Number1226348-2018-10514
Device Sequence Number16410309
Product Code GWM
UDI-Device Identifier20886704042492
UDI-Public(01)20886704042492(10)H29883
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K991222
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82-6653
Device Catalogue Number82-6653
Device Lot NumberH29883
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2018
Initial Date Received by Manufacturer 07/01/2018
Supplement Date Received by Manufacturer07/26/2018
09/04/2018
Initial Report FDA Received Date07/25/2018
Supplement Report FDA Received Date08/16/2018
09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1